# SDR ASAA201904128961

- Difficulty date: April 10, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 46,024 hours, 13,659 cycles
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 8222835002
- Part serial: 40DK7X
- Condition: Failed
- Location: Sat Phone
- Part time: 22,541 hours, 6,514 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT PHONE NO TRANSMIT OR RECEIVE, SEEMS TO DIAL FINE. GROUNDED - YES. REMOVED & REPLACED SATCOM IRIDIUM TRANSCEIVER REF B737-800 AMM 23-15-00 1C/B OPEN & CLOSED, INSTALLATION TEST PASSED.
